# SDR DALA2022090805992

- Difficulty date: September 8, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,455 hours, 38,624 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3229 DISCONTINUED TAKEOFF AT 40 KIAS BECAUSE MAN FLEX NOT DISPLAYED AND THROTTLES WERE IN DETENT. CORRECTIVE ACTION: T/S A/THR ISSUE IAW A320 TSM 22-31. PERFORMED A/THR TEST IAW A320 AMM 22-33. OPS CHECK GOOD. PERFORMED FADEC TESTS IAW A320 AMM 73-29. NO FAULTS FOUND. CHECKS GOOD. NO ISSUES NOTED. A/THR OK TO BE IN SVC. (8013600)
